International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 5, Part A

Approximate evaluation of complex hyper singular integrals


Author(s): Arup Kumar Saha, Manoj Kumar Hota and Prasanta Kumar Mohanty

Abstract: In this paper we develop a method for approximate evaluation of complex hyper singular integrals in the complex plane. The schemes are numerically validated using a set of conventional test integrals. A number of examples is provided to illustrate the the efficiency of the method develop here.

DOI: 10.22271/maths.2021.v6.i5a.726

Pages: 54-58 | Views: 213 | Downloads: 13

Download Full Article: Click Here
How to cite this article:
Arup Kumar Saha, Manoj Kumar Hota, Prasanta Kumar Mohanty. Approximate evaluation of complex hyper singular integrals. Int J Stat Appl Math 2021;6(5):54-58. DOI: 10.22271/maths.2021.v6.i5a.726
Call for book chapter
International Journal of Statistics and Applied Mathematics